# SDR CAL960503

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - L1 DOOR SLIDE LIGHT BATTERY CHECKS BAD - ZERO VOLTS.  REMOVED AND REPLACED L1 DOOR EVAC SLIDE LIGHT BATTERY PACK ASSY, OPS CHECK GOOD IAW B737 MM 33-51-63.  (X)
